Does Doxycycline cause throat pain?
User rating for this question
I had asked a question before about Doxycycline Antibiotic. Now I have another question about the same medication. I had to stop taking Doxycycline because I started getting throat pain, and goes through to my back. It's painful to eat or drink. What is going on? I'm worried.
Posted Tue, 11 Feb 2014 in Medicines and Side Effects
Answered by Dr. Shruti Rijhwani 27 minutes later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on XXXXXXX Well looking into your problem doxycycline is known to cause to cause sore throat in approx 5% of patients and even sores in mouth can develop . Back pain is rare but still approx 3% patients can experience this. I will advise you to stop the drug immediately.So that no further advere reaction occurs . If the problem worsens see your treating doctor . Take care. Dr. Shruti